MathSciNet Relay Station
MathSciNet bibliographic data
MR2535460 60H10 (47D06 47N30 60J35)
Da Prato, Giuseppe; Röckner, Michael; Wang, Feng-Yu Singular stochastic equations on Hilbert spaces: Harnack inequalities for their transition semigroups. J. Funct. Anal. 257 (2009), no. 4, 992–1017.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement